# SDR SWAA2014062329318

- Difficulty date: May 9, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD WEB DOME OIL CANNED AT STRINGER 12R.  REPAIRED WEB DOME IAW DWG & SRM.
